# SDR ALGA2012050202

- Difficulty date: May 2, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Make and model: Bell 412EP
- Aircraft time: 6,434 hours
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 205032106203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN CORRODED BEYOND LIMITS AT STA 69.00.
